# SDR GTIA040261

- Difficulty date: April 2, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 196 - DURING TAXI, RIGHT BRAKE LOCKED UP WITHOUT APPLYING BRAKES.  REMOVED AND REPLACED RUN 97B BRAKE VALVE RETURN CABLE.  (M)
